Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 3, Pages 193-201
http://dx.doi.org/10.1155/S0161171200002441

On almost precontinuous functions

1Department of Mathematics and Physics, Roskilde University, P.O. Box 260, Roskilde 4000, Denmark
2Department of Mathematics, Yatsushiro College of Technology, Yatsushiro-shi, Kumamoto-ken 866, Japan

Received 19 December 1997; Revised 28 September 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saeid Jafari and Takashi Noiri, “On almost precontinuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 3, pp. 193-201, 2000. https://doi.org/10.1155/S0161171200002441.